# SDR COMA0860247

- Difficulty date: May 21, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 32,939 hours, 30,120 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 60034017595
- Condition: Corroded
- Location: Fuselage
- Part time: 32,939 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 72/48 MO INSPECTION, TASK CRJ-2-142005, FOUND FUSELAGE FRAME CORRODED ON TOP EDGE AND CRACKED ON LOWER EDGE.  PERFORMED PERMANENT REPAIR IAW REO 601R-53-11-136.
